Regular sets and geometric groups

Key, Jennifer D. and Siemons, Johannes (1987) Regular sets and geometric groups. Results in Mathematics, 11 (1). pp. 97-116. ISSN 1422-6383

[img] PDF (regular_sets_and_geometric_groups_1987.pdf)
Download (710kB)
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 25 Jul 2018 08:22
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21059
    DOI: 10.1007/BF03323262

    Actions (login required)

    View Item